Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

May 2, 2016Catoosa County, Walker County, Georgia

NWS Atlanta, GA issued this special weather statement at May 2, 2016, 5:47 PM EDT for Catoosa County, Walker County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2016, 5:47 PM EDT (21:47 UTC)
Expired
May 2, 2016, 6:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

Counties Catoosa County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
562 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

554 
WWUS82 KFFC 022147
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT MON MAY 2 2016
 
GAZ001>004-022215-
DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
547 PM EDT MON MAY 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE...SOUTHWESTERN CATOOSA...
WESTERN WHITFIELD AND WALKER COUNTIES UNTIL 615 PM EDT...

AT 546 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
LAFAYETTE...MOVING EAST AT 35 MPH.

  HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. 
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN 
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR 
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN 
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO 
           TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...RINGGOLD...CHICKAMAUGA...NOBLE...COOPER HEIGHTS...NAOMI...
BEAUMONT...BLUE SPRING...ROCK SPRING...LINWOOD AND WOOD STATION.

LAT...LON 3468 8508 3469 8546 3479 8549 3493 8514
TIME...MOT...LOC 2146Z 257DEG 32KT 3476 8542 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 2, 2:32 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 2, 2:32 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT MON MAY 2 2016

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE THROUGH
TONIGHT...WITH THINGS CLEARING OUT TUESDAY AS THE MAIN FRONTAL
SYSTEM SWEEPS THROUGH THE AREA. CURRENT SATELLITE LOOP SHOWS A LARGE
UNORGANIZED MOISTURE PLUME EXTENDING FROM THE GULF OF
MEXICO...ACROSS THE SOUTHEASTERN STATES...AND UP THE EASTERN
SEABOARD. THE MAIN COLD FRONT IS STILL BACK ACROSS MS/WESTERN TN BUT
IT IS EXPECTED TO MOVE EASTWARD OVER THE NEXT 24-36HOURS. BY
12ZTUESDAY THIS FRONT SHOULD BE SOMEWHERE ACROSS GA NEAR AN AUGUSTA
TO PENSACOLA FL LINE. IT WILL CONTINUE MOVING SOUTH AND EAST THROUGH
12Z WED USHERING IN A DRIER AIRMASS FOR THE EXTENDED FORECAST.

AS FOR TODAY THE HIGH RES MODELS ARE IN FAIRLY GOOD AGREEMENT
SHOWING A DIURNAL TREND WITH THESE SHOWERS AND THUNDERSTORMS. THEY
SHOULD CONTINUE THROUGH THIS EVENING ACROSS THE AREA THEN
DIMINISHING BETWEEN 03Z-06Z. WE ARE CURRENTLY UNDER A MARGINAL RISK
OF SEVERE FOR THE ENTIRE CWA TODAY...AND A MARGINAL RISK FOR CENTRAL
GA TUESDAY. THIS DOES LOOK GOOD AS THE BET MOISTURE AND INSTABILITY
STAYS ACROSS THE STATE TODAY AND MOVES SOUTH WITH THE FRONTAL
MOVEMENT TUESDAY.

01

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HAVE BROUGHT POPS A LITTLE FURTHER SOUTH WEDNESDAY AFTERNOON/NIGHT
AND INCREASED POPS IN THE MOUNTAINS PER THE LATEST GFS/ECMWF WHICH
BRINGS MOISTURE INTO MUCH OF NORTH GA BY 00Z THU. NO OTHER CHANGES
PLANNED AT THIS TIME. PREVIOUS LONG TERM DISCUSSION FOLLOWS...

17

PREV DISCUSSION... /ISSUED 425 AM EDT MON MAY 2 2016/
LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
SURFACE FRONT SHOULD EXTEND ACROSS CENTRAL GA AT THE START OF THE
PERIOD...SO POPS HAVE BEEN CONFINED TO CENTRAL GA EARLY TUESDAY
NIGHT...THEN DECREASING AFTER THAT. GENERAL TROUGHING ALOFT WILL
TAKE PLACE UNTIL THE END OF THE WEEK AS A CLOSED LOW DROPS
SOUTHEAST INTO THE OH VALLEY AND CENTRAL APPALACHIANS. THE CLIPPER
SYSTEM SLIDING ACROSS THE APPALACHIANS WEDNESDAY AND WEDNESDAY
NIGHT COULD BRING SHOWERS AND A FEW THUNDERSTORMS TO NORTH GA.
MODELS HAVE BEEN CONSISTENT WITH THIS FEATURE. SO POPS HAVE BEEN
INCLUDED FOR THE FAR NORTH WEDNESDAY AFTERNOON AND THE NORTH HALF
WEDNESDAY NIGHT. LOW PRESSURE WILL CIRCULATE OVER THE MID ATLANTIC
STATES THROUGH FRIDAY...BUT MODELS SEEM TO AGREE THAT THE
ASSOCIATED MOISTURE WILL STAY EAST AND NORTH OF OUR AREA. RIDGING
SHOULD GRADUALLY TAKE PLACE THROUGH THE WEEKEND KEEPING US DRY.

41

&&

.AVIATION...
18Z UPDATE...
LIKE YESTERDAY...SHOWERS AND THUNDERSTORMS ARE POPPING
ACROSS THE AREA THIS AFTERNOON. THESE STORMS ARE EXPECTED TO
CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING AROUND MIDNIGHT.
BEST CHANCE FOR ANY OF THESE STORMS TO AFFECT THE TAF SITES WILL BE
BETWEEN 19Z-03Z. WILL SEE MORE SHRA/TSRA DEVELOPMENT TUESDAY
MORNING/EARLY AFTERNOON. WINDS ARE EXPECTED TO STAY OUT OF THE SW AT
10KT OR LESS. ONCE THE FRONT MOVES THROUGH TUESDAY AFTERNOON THE
WINDS WILL TURN TO THE W THEN THE NW WITH WINDS SPEEDS INCREASING TO
10-15KT. VSBYS ARE NOT EXPECTED TO GET BELOW VFR CONDITIONS EXCEPT
IN AND AROUND SHRA/TSRA. CEILINGS SHOULD ALSO STAY ABOVE VFR LIMITS
THIS AFTERNOON EXCEPT IN AND AROUND SHRA/TSRA ACTIVITY. WILL SEE
SOME MVFR TO IFR CEILINGS BETWEEN 08Z-15Z TUESDAY. CEILINGS WILL GET
BACK INTO THE VFR RANGE AFTER 18Z-20Z TUESDAY.

//ATL CONFIDENCE...
18Z UPDATE...
MEDIUM TO HIGH ON ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  79  54  75 /  60  30  20  10
ATLANTA         63  76  55  73 /  60  30  20   5
BLAIRSVILLE     59  73  49  68 /  70  40  20  30
CARTERSVILLE    61  75  51  73 /  70  30  20  10
COLUMBUS        65  79  56  76 /  40  40  20   5
GAINESVILLE     62  76  54  71 /  70  30  20  10
MACON           65  81  56  77 /  60  50  30  10
ROME            60  76  51  74 /  70  30  10  10
PEACHTREE CITY  62  76  51  73 /  60  30  20   5
VIDALIA         68  83  61  78 /  60  60  40  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....17
AVIATION...01
Hazardous weather outlook, May 2, 5:17 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 AM EDT MON MAY 2 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
517 AM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY
AND TONIGHT.

A FEW STORMS MAY REACH SEVERE LIMITS MAINLY THIS AFTERNOON AND
EVENING AS A SURFACE BOUNDARY SINKS SOUTHWARD INTO GEORGIA. THE
PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA TUESDAY
AS THE SURFACE FRONT CONTINUES TO PUSH SOUTHWARD. A CLIPPER SYSTEM
MOVING INTO THE APPALACHIANS FROM THE OHIO VALLEY COULD PRODUCE A
FEW THUNDERSTORMS MAINLY NORTH GEORGIA WEDNESDAY AND WEDNESDAY
NIGHT. AFTER THAT...LOOK FOR DRY WEATHER THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 2, 3:49 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT MON MAY 2 2016

GAZ049-022000-
MORGAN GA-
349 PM EDT MON MAY 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN COUNTY UNTIL
400 PM EDT...

AT 349 PM EDT...A STRONG THUNDERSTORM WAS NEAR BUCKHEAD...OR NEAR
GREENSBORO...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PARKS MILL AND SWORDS.

LAT...LON 3352 8328 3348 8328 3348 8329 3354 8332
      3356 8330 3354 8329 3354 8328 3353 8327
TIME...MOT...LOC 1949Z 257DEG 9KT 3351 8328
Special weather statement, May 2, 4:04 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT MON MAY 2 2016

GAZ049-022015-
MORGAN GA-
404 PM EDT MON MAY 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN COUNTY UNTIL
415 PM EDT...

AT 403 PM EDT...A STRONG THUNDERSTORM WAS OVER BUCKHEAD...OR 7 MILES
WEST OF GREENSBORO...MOVING NORTHEAST AT 40 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCKHEAD AND SWORDS.

LAT...LON 3352 8329 3350 8337 3359 8340 3362 8336
      3362 8335 3360 8335 3356 8331 3356 8330
      3353 8327
TIME...MOT...LOC 2003Z 244DEG 34KT 3357 8331
Special weather statement, May 2, 4:21 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT MON MAY 2 2016

GAZ061-022045-
HANCOCK GA-
421 PM EDT MON MAY 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR HANCOCK COUNTY UNTIL 445 PM
EDT...

AT 421 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTH OF
MILLEDGEVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...SHOULDERBONE AND DEVEREUX.

LAT...LON 3319 8292 3318 8319 3325 8323 3329 8319
      3331 8315 3333 8315 3344 8303
TIME...MOT...LOC 2021Z 245DEG 17KT 3323 8318
Special weather statement, May 2, 4:43 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT MON MAY 2 2016

GAZ027-036-038-022115-
MADISON GA-OGLETHORPE GA-CLARKE GA-
443 PM EDT MON MAY 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...OGLETHORPE
AND EASTERN CLARKE COUNTIES UNTIL 515 PM EDT...

AT 443 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WINTERVILLE TO CRAWFORD TO 6 MILES WEST OF MAXEYS...
AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LEXINGTON...COMER...WINTERVILLE...CRAWFORD...COLBERT...ARNOLDSVILLE...
CARLTON...ATHENS-CLARKE COUNTY...SMITHONIA...VESTA...POINT PETER...WATSON
MILL BRIDGE STATE PARK...PAOLI...DUNLAP AND HUTCHINGS.

LAT...LON 3385 8301 3376 8328 3377 8328 3378 8329
      3385 8324 3399 8332 3415 8307 3411 8303
      3410 8304 3408 8300 3405 8299 3403 8293
      3401 8294 3401 8291 3398 8286 3398 8285
      3399 8284 3398 8280
TIME...MOT...LOC 2043Z 242DEG 25KT 3397 8325 3386 8315 3378 8328
Special weather statement, May 2, 4:44 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON MAY 2 2016

GAZ061-022115-
HANCOCK GA-
444 PM EDT MON MAY 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HANCOCK COUNTY UNTIL
515 PM EDT...

AT 444 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPARTA...MOVING
NORTHEAST AT 30 MPH.

  HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...CULVERTON...POWELTON AND MAYFIELD.

LAT...LON 3324 8305 3332 8309 3344 8292 3344 8287
      3343 8283 3339 8283 3339 8282 3337 8282
      3336 8280 3333 8280 3333 8279 3332 8280
      3331 8278 3328 8278
TIME...MOT...LOC 2044Z 242DEG 24KT 3329 8303
Special weather statement, May 2, 5:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT MON MAY 2 2016

GAZ001>004-022215-
DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
547 PM EDT MON MAY 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE...SOUTHWESTERN CATOOSA...
WESTERN WHITFIELD AND WALKER COUNTIES UNTIL 615 PM EDT...

AT 546 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
LAFAYETTE...MOVING EAST AT 35 MPH.

  HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...RINGGOLD...CHICKAMAUGA...NOBLE...COOPER HEIGHTS...NAOMI...
BEAUMONT...BLUE SPRING...ROCK SPRING...LINWOOD AND WOOD STATION.

LAT...LON 3468 8508 3469 8546 3479 8549 3493 8514
TIME...MOT...LOC 2146Z 257DEG 32KT 3476 8542

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 9:15 PM EDTSpecial Weather StatementFFCUnion30 min
May 2, 2:35 PM EDTSpecial Weather StatementFFCJones25 min
May 2, 3:33 PM EDTSpecial Weather StatementFFCGreene12 min
May 2, 3:41 PM EDTSpecial Weather StatementFFCWilkes49 min
May 2, 3:46 PM EDTSpecial Weather StatementFFCGreene29 min
May 2, 3:49 PM EDTSpecial Weather StatementFFCGreene11 min
May 2, 4:04 PM EDTSpecial Weather StatementFFCGreene11 min
May 2, 4:21 PM EDTSpecial Weather StatementFFCHancock24 min
May 2, 4:43 PM EDTSpecial Weather StatementFFCOglethorpe32 min
May 2, 4:44 PM EDTSpecial Weather StatementFFCHancock31 min
May 2, 5:59 PM EDTSpecial Weather StatementFFCChattooga31 min
May 2, 6:13 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield47 min
May 2, 6:18 PM EDTSpecial Weather StatementFFCMurray27 min
May 2, 6:28 PM EDTSpecial Weather StatementFFCChattooga32 min
May 2, 6:46 PM EDTSpecial Weather StatementFFCPolk29 min
May 2, 6:57 PM EDTSpecial Weather StatementFFCMurray, Whitfield33 min
May 2, 7:18 PM EDTSpecial Weather StatementFFCFloyd27 min
May 2, 7:25 PM EDTSpecial Weather StatementFFCPeach35 min
May 2, 7:28 PM EDTSpecial Weather StatementFFCFannin, Gilmer32 min
May 2, 7:43 PM EDTSpecial Weather StatementFFCBartow, Pickens, Polk32 min
May 2, 7:46 PM EDTSpecial Weather StatementFFCPeach29 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.